# SDR IXXA9700153

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND SEAT TRACK TO BE CRACKED IN MAIN CARGO COMPARTMENT  BETWEEN FUSELAGE STATIONS 240 AND 247, BUTT LINE X-25.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED TRACK, FABRICATION AND INSTALLATION OF NEW SEAT TRACK PLUG IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-580 AND DOUGLAS STRUCTURAL REPAIR MANUAL 53-2-3.
